# SDR CA150325011

- Difficulty date: March 10, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) FOLLOWING THROTTLE REDUCTION TO IDLE DURING DESCENT THE ENGINE FLAMED OUT. THE PILOT WAS ABLE TO RESTART THE ENGINE WHICH FLAMED OUT AGAIN TWICE WHILE BRINGING THROTTLE TO IDLE.  ALL EVENTS OCCURRED IN EEC MODE.
